Santanu Dey

Associate Professor

Contact Information Personal Webpage
Research Interests
  • Operator Algebras
Selected Publications
  • (with R. Gohm) Characteristic functions of liftings, Journal of Operator Theory 65 (2011), 17-45.
  • (with R. Gohm) Characteristic functions for ergodic tuples, Integral Equations and Operator Theory, 58 (2007), 43-63.
  • (with B. V. Rajarama Bhat, T. Bhattacharyya) Standard noncommuting and commuting dilations of commuting tuples, Trans. Amer. Math. Soc. 356 (2004), 1551-1568.